# SDR DXTA2011030304486

- Difficulty date: March 2, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N867QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258576
- Aircraft time: 5,783 hours, 4,145 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Weak
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT PILOTS RIGHT BRAKE PEDAL SOFT AND SPONGY, ONLY PRODUCING 800-900 PSI.  SERVICED AND BLED BRAKES, OPS CHECKED GOOD IAW MM 32-40-00.
